Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


temporal wasting from Kaletra?
Jun 22, 2007

doctor, I think I have a bit of temporal wasting and I am scared. I dont want AIDS announced on my face. What is causing it? I am just on Kaletra. CD4 390.and undetectable viral load. How can I prevent it, if not fix it? HELP

Response from Dr. Pierone

Hello, and thanks for posting.

Facial lipoatrophy is not typically a complication of Kaletra but sometimes lipoatrophy is reflective of a cumulative effect of antiretroviral therapy and aging. There is very effective treatment with facial fillers such as Sculptra and Radiesse and there are HIV-specific patient assistance programs for both products. Good luck!



Previous
supplements for HIV?
Next
Taking Atripla on empty stomach?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement